# SDR SWAA2013012111655

- Difficulty date: January 4, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Fairing
- Part number: 5910044
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON TRIM CONTROL ROD FAIRING IS CRACKED 55-41.  REPLACED LEFT WING AILERON TRIM CONTROL ROD FAIRING IAW B717 SRM 51-40-08, 51-10-04 AND AMM 51-10-00.
